MAUDE Adverse Event Report: MPRI ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION

MPRI ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number 2AF284
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the 2af284 balloon catheter with lot number 00855 was returned and analyzed.Visual inspection of the balloon catheter showed the push button luer was broken.Smart chip verification indicated the balloon catheter was not used.The balloon catheter passed the performance test; the electrical integrity and impedance were also within specification.In conclusion, the reported broken luer was confirmed through visual inspection.The balloon catheter failed the returned product inspection due to the broken push button luer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that prior to a cryo ablation procedure, the luer of the balloon catheter broke.This happened again to another balloon catheter.The balloon catheter was replaced again to resolve the issue.There was no patient involvement.

Brand Name
ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER
Common Device Name
PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10920960
Report Number2649622-2020-23212
Device Sequence Number2644590
Product Code OAE
UDI-Device Identifier00643169878365
UDI-Public00643169878365
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100010/S015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2021
Device Model Number2AF284
Device Catalogue Number2AF284
Device Lot Number00855
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2AF284 BALLOON CATHETER